# SDR AU960376

- Difficulty date: March 26, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Mtsbsi MU2B30
- Engine: Garrtt TPE3311151A
- System (JASC): 7310 · Engine Fuel Distribution
- Part: Heater
- Part number: 15740021
- Condition: Stripped
- Location: Eng,Fuel Dist Sy
- Stage of operation: TX
- Nature of condition: K, W
- Precautionary procedure: K

## Discrepancy

(AUS) RH ENGINE OIL/FUEL HEATER OIL OUTLET FITTING PNO AN815-8J LOOSE  AND LEAKING DUE TO STRIPPED THREADS IN THE HEATER HOUSING -PERSONNEL/MAINTENANCE ERROR
